Hi. I am on day 15 of my cycle and earlier today experienced really painful cramping.. worse than what I usually feel during my period.
I was wondering whether this is a sign of anything serious or if it could be normal.
is this the first time it happend? sometimes it's quiet normal to have some abdominal pain on mid cycle specially when your ovulating. but if the pain is worst than a menstrual cramps and happends often then it might be a good idea to have it checked out.
I also get really bad pms and most of my pain is mid cycle. Stomach cramps and migraines and I also can get this the day or so b4 they are due. This month I have been taking vitamin b6 tablets. 3 a day the week b4 my period was due and I seem a bit better this time, someone else suggested to also take evening primrose oil.
It is the first time that it has happened that I can still remember.
I am on the pill so shouldn't be ovulating.
I haven't has sex for over one month, so, if there was an egg to start with, should have it implanted awhile ago or only now? I sure hope not anyway.
It did feel very similar to normal pms symptoms... I just haven't ever had these at any time other than the days before or during my period. If it is possible for them to only just start now I guess that is a good explanation for now. I will check up on it however. And I might try some of your suggestions for dealing with it.
I don't think you ovulate when on the pill when taken properly. The hormones should suppress ovulation and when on the fourth week, namely placebo pills, the period that comes on is actually bleeding because the estrogen/progesterone hormone has been halted during that placebo week. A withdrawal bleeding, or shedding of the lining of the uterus in a timely manner according to the non-hormonal placebo pills.
That's not to say that it's not impossible to ovulate while on the pill, I'm sure it happens, but like I said, if taken correctly and on time; no antibiotics or any other medication to interfere, I really don't think most women do ovulate if it's the proper dosage pill for them according to their doctor. <p>[This message has been edited by Dianek (edited 01-02-2003).]